Alert archive / Texas / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 121, NWS Fort Worth, TX

May 2, 2003Ellis County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2003, 9:37 PM CDT for Ellis County, Texas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2003, 9:37 PM CDT (02:37 UTC)
Expired
May 2, 2003, 10:45 PM CDT
In force
68 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Ellis County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 63 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 4:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2003-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2003-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2747 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
3.2
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 030237
SVRFTW
TXC139-030345-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT FRI MAY 2 2003

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELLIS COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1045 PM CDT

* AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A  
  SEVERE THUNDERSTORM OVER WAXAHACHIE...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RED OAK AROUND 945 PM CDT
  PALMER AROUND 1000 PM CDT
  FERRIS...ENNIS AROUND 1005 PM CDT

HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 60 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3239 9645 3226 9690 3252 9698 3254 9652

$$

65/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 9:05 PM CDT, 32 minutes earlier.

Area forecast discussion, May 2, 9:05 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT FRI MAY 2 2003

.PUBLIC DISCUSSION UPDATED...
UPDATED ZONES TO INCREASE POPS ALONG AND AHEAD OF REDEVELOPING
CONVECTION. LOWERED POPS OUT WEST AND SW. LOOK FOR STORMS TO AGAIN
DECREASE AFTER THE NEXT HOUR OR SO AS CAP STRENGTHENS. 80

AVIATION DISCUSSION...
STORMS TONIGHT SHOULD REMAIN SOUTH OF THE METROPLEX TAF SITES
ALONG STALLED BOUNDARY.  HOWEVER...STORMS WILL BE CLOSE ENOUGH TO
METROPLEX TO WARRANT CB IN THE CLOUD GROUP FOR A FEW HOURS THIS
EVENING.  WILL STILL NEED TO KEEP A CLOSE EYE ON STORMS MOVING FROM
THE SOUTHWEST ALONG OUTFLOW BOUNDARY...AS THEY WILL HAVE A CHANCE OF
IMPACTING THE METROPLEX.  WACO WILL SEE MUCH MORE OF THE ACTION AS
SEVERE STORMS OVER BOSQUE COUNTY DRIFTS SOUTHWARD.  WILL INCLUDE
+TSRAGR FOR THE FIRST COUPLE OF HOURS.  MAY CONTINUE TO SEE
SCATTERED THUNDERSTORMS THROUGH THE EVENING IN WACO. BY SATURDAY
MORNING...BOUNDARY SHOULD BEGIN TO LIFT NORTHWARD AND WINDS WILL
BECOME SOUTHERLY AT ALL SITES.  SCATTERED STORMS WILL BE POSSIBLE
AGAIN...BUT COVERAGE SHOULD BE TOO LIMITED TO INCLUDE IN THE TAFS.

458 PM CDT FRI MAY 2 2003
UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH CODING

...SEVERE STORMS LIKELY...ESPECIALLY ALONG AND SOUTH OF I-20...

A BUSY EVENING IN STORE ONCE AGAIN FOR N TX...ESPECIALLY ALONG AND
SOUTHEAST OF BOUNDARY NOW CURRENTLY SITUATED FROM BETWEEN
GAINESVILLE AND PARIS...TO THE SRN D/FW METROPLEX...TO GRANBURY...
TO COMANCHE. SIMILAR TO LAST NIGHT...AS BOUNDARY EXTENDS SWWD
TOWARDS SURFACE LOW SW OF SAN ANGELO. STORMS ALREADY FIRING ON
STRONG MSTR CONVERGENCE AREA JUST NE OF SAN ANGELO WHERE SURFACE
BASED CAPES EXCEED 4000 J/KG AND MID LVL STORM RELATIVE WINDS ARE
STRONGER PER JAYTON PROFILER (ON THE ORDER OF 35-45 KTS). TORNADO
WATCH ALREADY IN EFFECT UNTIL 9 PM WEST OF THE METROPLEX. EXPECT
SUPERCELLS TO CONTINUE DEVELOPING GRADUALLY NEWD ALONG THE BOUNDARY
AND UP INTO AT LEAST SRN SECTIONS OF THE METROPLEX...WITH MORE
ISOLATED/ELEVATED STORMS OVER THE COOL SECTOR NEAR THE RED RIVER
THROUGH 00Z. AS NIGHTFALL COMES ABOUT (BY 02Z OR SO) AND STORMS
PROPAGATE INTO WEAKER MID LVL FLOW AND INCREASING LLJ... EXPECT MORE
OF A LINEAR MCS COMPLEX/LEWP TO FORM BETWEEN D/FW AND WACO ONCE
AGAIN ...THEN MOVE ALONG MEAN 850-300 MB THICKNESS TOWARDS THE ESE
TOWARDS CAMERON/PALESTINE AREA. LOCALLY HEAVY RAINFALL...LARGE HAIL
AND DAMAGING WINDS EXPECTED AGAIN. (SEE SWODY1 FOR DETAILS). SOME
LOCALIZED FLOODING IS EXPECTED AS WELL...BUT SOILS STILL FAIRLY
ABSORBENT AND WILL NOT ISSUE A  FLASH FLOOD WATCH AT THIS TIME.

SATURDAY/BEYOND...MCS WILL MOVE SEWD OUT OF CWA BY 12Z WITH E/SELY
WINDS...GRADUALLY VEERING S/SELY AND INCREASING THROUGH THE
AFTERNOON AS WARM FRONT SHUNTS NWD INTO OK/KS. AVN/ETA HAVE SOME
DISAGREEMENT ON HOW FAR NORTH...THUS WILL TAKE A MEAN OF THE TWO AND
KEEP IT JUST NORTH OF THE RED RIVER FOR TOMORROW...WHERE SOME LOW
END POPS WILL REMAIN NEAR CONVERGENCE ZONE WITH SEVERE RISK MAINLY
NORTH INTO OK/KS. ALSO... INCREASING LOW LVL THERMAL ADVECTION
INDICATED BY THICKNESS AND MORE SUNSHINE SHOULD RESULT IN WARMER
TEMPS ALONG AND SOUTH OF I-20 WITH EVEN A FEW LOW 90S POSSIBLE UP TO
WACO. WILL CONTINUE TO SEE WINDS INCREASE SAT NIGHT INTO SUN AS
DRYLINE DEEPENS OVERNIGHT AND MOVES EWD TOWARDS N TX...THUS
WINDY/VERY WARM CONDITIONS EXPECTED WITH LOW 90S A GOOD BET AT LEAST
FOR SW 2/3 OF THE AREA. ENOUGH CONVERGENCE AND MSTR WILL REMAIN EAST
OF I-35 FOR SOME 20-30 POPS WITH ISOLATED SEVERE NOT OUT OF THE
QUESTION.

OTHERWISE...LOW END POPS THROUGH MID WEEK WITH WARM TEMPS AND FLOW
BACKING AGAIN IN RESPONSE TO NEXT DEEPENING DRYLINE/SURFACE LOW BACK
WEST...ALONG WITH ANOTHER APPROACHING SRN STREAM SYSTEM. RIGHT
NOW...LOOKS LIKE BEST POPS WILL BE TUES NIGHT/WED ALONG THE RED
RIVER...WITH SLIGHT CHANCE FARTHER SOUTH. DRY AND RELATIVELY COOLER
LATE WEEK AS FRONT SLIDES THROUGH WITH LOWER HUMIDITIES.

FCSTID =  05/
DFW   66  91  69  91 /  20  20   0  10
ACT   68  92  70  91 /  60  20   0  20
PRX   65  88  67  87 /  30  30  20  30
DTO   62  89  68  90 /  20  30  20  10
TKI   64  89  68  89 /  30  30  20  20
DAL   66  91  69  91 /  20  20   0  10
TRL   66  90  69  89 /  40  20   0  30
CRS   68  91  70  89 /  50  20   0  20
TPL   68  94  70  94 /  60  20   0  10

.FWD...
TX...TORNADO WATCH UNTIL 900 PM CDT FRIDAY FOR ZONES TXC093...
TXC133...TXC143...TXC333...TXC363...TXC429.

SEVERE THUNDERSTORM WATCH UNTIL 1000 PM CDT FRIDAY FOR ZONES
TXC001...TXC027...TXC035...TXC093...TXC099...TXC139...TXC143...
TXC145...TXC161...TXC193...TXC213...TXC217...TXC251...TXC257...
TXC281...TXC289...TXC293...TXC309...TXC331...TXC333...TXC349...
TXC395...TXC425...TXC467.

FXUS64 KFWD 030204 AAB
AFDFTW

AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT FRI MAY 2 2003

.PUBLIC DISCUSSION UPDATED...
UPDATED ZONES TO INCREASE POPS ALONG AND AHEAD OF REDEVELOPING
CONVECTION. LOWERED POPS OUT WEST AND SW. LOOK FOR STORMS TO AGAIN
DECREASE AFTER THE NEXT HOUR OR SO AS CAP STRENGTHENS. 80

AVIATION DISCUSSION...
STORMS TONIGHT SHOULD REMAIN SOUTH OF THE METROPLEX TAF SITES
ALONG STALLED BOUNDARY.  HOWEVER...STORMS WILL BE CLOSE ENOUGH TO
METROPLEX TO WARRANT CB IN THE CLOUD GROUP FOR A FEW HOURS THIS
EVENING.  WILL STILL NEED TO KEEP A CLOSE EYE ON STORMS MOVING FROM
THE SOUTHWEST ALONG OUTFLOW BOUNDARY...AS THEY WILL HAVE A CHANCE OF
IMPACTING THE METROPLEX.  WACO WILL SEE MUCH MORE OF THE ACTION AS
SEVERE STORMS OVER BOSQUE COUNTY DRIFTS SOUTHWARD.  WILL INCLUDE
+TSRAGR FOR THE FIRST COUPLE OF HOURS.  MAY CONTINUE TO SEE
SCATTERED THUNDERSTORMS THROUGH THE EVENING IN WACO. BY SATURDAY
MORNING...BOUNDARY SHOULD BEGIN TO LIFT NORTHWARD AND WINDS WILL
BECOME SOUTHERLY AT ALL SITES.  SCATTERED STORMS WILL BE POSSIBLE
AGAIN...BUT COVERAGE SHOULD BE TOO LIMITED TO INCLUDE IN THE TAFS.

458 PM CDT FRI MAY 2 2003
UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH CODING

...SEVERE STORMS LIKELY...ESPECIALLY ALONG AND SOUTH OF I-20...

A BUSY EVENING IN STORE ONCE AGAIN FOR N TX...ESPECIALLY ALONG AND
SOUTHEAST OF BOUNDARY NOW CURRENTLY SITUATED FROM BETWEEN
GAINESVILLE AND PARIS...TO THE SRN D/FW METROPLEX...TO GRANBURY...
TO COMANCHE. SIMILAR TO LAST NIGHT...AS BOUNDARY EXTENDS SWWD
TOWARDS SURFACE LOW SW OF SAN ANGELO. STORMS ALREADY FIRING ON
STRONG MSTR CONVERGENCE AREA JUST NE OF SAN ANGELO WHERE SURFACE
BASED CAPES EXCEED 4000 J/KG AND MID LVL STORM RELATIVE WINDS ARE
STRONGER PER JAYTON PROFILER (ON THE ORDER OF 35-45 KTS). TORNADO
WATCH ALREADY IN EFFECT UNTIL 9 PM WEST OF THE METROPLEX. EXPECT
SUPERCELLS TO CONTINUE DEVELOPING GRADUALLY NEWD ALONG THE BOUNDARY
AND UP INTO AT LEAST SRN SECTIONS OF THE METROPLEX...WITH MORE
ISOLATED/ELEVATED STORMS OVER THE COOL SECTOR NEAR THE RED RIVER
THROUGH 00Z. AS NIGHTFALL COMES ABOUT (BY 02Z OR SO) AND STORMS
PROPAGATE INTO WEAKER MID LVL FLOW AND INCREASING LLJ... EXPECT MORE
OF A LINEAR MCS COMPLEX/LEWP TO FORM BETWEEN D/FW AND WACO ONCE
AGAIN ...THEN MOVE ALONG MEAN 850-300 MB THICKNESS TOWARDS THE ESE
TOWARDS CAMERON/PALESTINE AREA. LOCALLY HEAVY RAINFALL...LARGE HAIL
AND DAMAGING WINDS EXPECTED AGAIN. (SEE SWODY1 FOR DETAILS). SOME
LOCALIZED FLOODING IS EXPECTED AS WELL...BUT SOILS STILL FAIRLY
ABSORBENT AND WILL NOT ISSUE A  FLASH FLOOD WATCH AT THIS TIME.

SATURDAY/BEYOND...MCS WILL MOVE SEWD OUT OF CWA BY 12Z WITH E/SELY
WINDS...GRADUALLY VEERING S/SELY AND INCREASING THROUGH THE
AFTERNOON AS WARM FRONT SHUNTS NWD INTO OK/KS. AVN/ETA HAVE SOME
DISAGREEMENT ON HOW FAR NORTH...THUS WILL TAKE A MEAN OF THE TWO AND
KEEP IT JUST NORTH OF THE RED RIVER FOR TOMORROW...WHERE SOME LOW
END POPS WILL REMAIN NEAR CONVERGENCE ZONE WITH SEVERE RISK MAINLY
NORTH INTO OK/KS. ALSO... INCREASING LOW LVL THERMAL ADVECTION
INDICATED BY THICKNESS AND MORE SUNSHINE SHOULD RESULT IN WARMER
TEMPS ALONG AND SOUTH OF I-20 WITH EVEN A FEW LOW 90S POSSIBLE UP TO
WACO. WILL CONTINUE TO SEE WINDS INCREASE SAT NIGHT INTO SUN AS
DRYLINE DEEPENS OVERNIGHT AND MOVES EWD TOWARDS N TX...THUS
WINDY/VERY WARM CONDITIONS EXPECTED WITH LOW 90S A GOOD BET AT LEAST
FOR SW 2/3 OF THE AREA. ENOUGH CONVERGENCE AND MSTR WILL REMAIN EAST
OF I-35 FOR SOME 20-30 POPS WITH ISOLATED SEVERE NOT OUT OF THE
QUESTION.

OTHERWISE...LOW END POPS THROUGH MID WEEK WITH WARM TEMPS AND FLOW
BACKING AGAIN IN RESPONSE TO NEXT DEEPENING DRYLINE/SURFACE LOW BACK
WEST...ALONG WITH ANOTHER APPROACHING SRN STREAM SYSTEM. RIGHT
NOW...LOOKS LIKE BEST POPS WILL BE TUES NIGHT/WED ALONG THE RED
RIVER...WITH SLIGHT CHANCE FARTHER SOUTH. DRY AND RELATIVELY COOLER
LATE WEEK AS FRONT SLIDES THROUGH WITH LOWER HUMIDITIES.

FCSTID =  05/
DFW   66  91  69  91 /  20  20   0  10
ACT   68  92  70  91 /  60  20   0  20
PRX   65  88  67  87 /  30  30  20  30
DTO   62  89  68  90 /  20  30  20  10
TKI   64  89  68  89 /  30  30  20  20
DAL   66  91  69  91 /  20  20   0  10
TRL   66  90  69  89 /  40  20   0  30
CRS   68  91  70  89 /  50  20   0  20
TPL   68  94  70  94 /  60  20   0  10

.FWD...

SEVERE THUNDERSTORM WATCH UNTIL 1000 PM CDT FRIDAY FOR ZONES
TXC001...TXC027...TXC035...TXC093...TXC099...TXC139...TXC143...TXC145
...TXC161...TXC193...TXC213...TXC217...TXC251...TXC257...TXC281...TXC
289...TXC293...TXC309...TXC331...TXC333...TXC349...TXC395...TXC425...
TXC467.
Hazardous weather outlook, May 2, 4:02 PM CDT, 5 hours 35 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030930-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT FRI MAY 2 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS NORTH
TEXAS...ESPECIALLY LATE THIS AFTERNOON AND EVENING SOUTH OF
INTERSTATE 20. HAIL TO BASEBALL SIZE...DAMAGING WINDS TO 80
MPH...AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS.
HOWEVER...WITH STRONG INSTABILITY A FEW BRIEF TORNADOES WILL BE
POSSIBLE THROUGH EARLY EVENING...ESPECIALLY OVER SOUTHWEST PORTIONS
OF NORTH TEXAS. THE GREATEST THREAT OF LOCALIZED FLASH FLOODING WILL
BE NEAR A STATIONARY FRONT...WHICH WAS NEAR A
PARIS...ROCKWALL...CLEBURNE...EASTLAND LINE THIS AFTERNOON.

THUNDERSTORMS MAY EVOLVE INTO A LARGE CONVECTIVE SYSTEM THIS
EVENING...FOR A CONTINUED HAIL AND WIND THREAT FOR SOUTHERN PORTIONS
OF NORTH TEXAS THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY THROUGH
WEDNESDAY...MAINLY EAST OF INTERSTATE 35.

.SPOTTER CALL TO ACTION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION WILL BE LIKELY THROUGH
MIDNIGHT...ESPECIALLY WELL SOUTH OF INTERSTATE 20.

30/SS

In the hours before

Local storm report, May 2, 6:08 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
0607 PM CDT FRI MAY  2 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0544 PM    HICO                      TX   0.75 INCH HAIL
05/02/03   HAMILTON                       REPORTED BY LAW ENFORCEMENT
                                          HICO PD
Local storm report, May 2, 6:13 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
0612 PM CDT FRI MAY  2 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0608 PM    MERIDIAN                  TX   0.75 INCH HAIL
05/02/03   BOSQUE                         REPORTED BY LAW ENFORCEMENT
Local storm report, May 2, 8:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
0838 PM CDT FRI MAY  2 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0835 PM    3 SW CRESSON              TX   0.88 INCH HAIL
05/02/03   HOOD                           REPORTED BY SPOTTER
Local storm report, May 2, 9:04 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
0845 PM CDT FRI MAY  2 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0845 PM    WEATHERFORD               TX   0.75 INCH HAIL
05/02/03   PARKER                         REPORTED BY SPOTTER

0847 PM    6 SE WEATHERFORD          TX   1.00 INCH HAIL 05/02/03
PARKER                         REPORTED BY SPOTTER
Local storm report, May 2, 9:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
0911 PM CDT FRI MAY  2 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0902 PM    CROWLEY                   TX   0.75 INCH HAIL
05/02/03   TARRANT                        REPORTED BY SPOTTER

0916 PM    KENNEDALE                 TX   1.00 INCH HAIL 05/02/03
TARRANT                        REPORTED BY SPOTTER

0917 PM    FORT WORTH                TX   1.00 INCH HAIL 05/02/03
TARRANT                        REPORTED BY SPOTTER 28TH
&                                           MAIN

0918 PM    RENDON                    TX   1.00 INCH HAIL 05/02/03
TARRANT                        REPORTED BY SPOTTER
Local storm report, May 2, 9:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
0934 PM CDT FRI MAY  2 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0920 PM    E ARLINGTON               TX   0.75 INCH HAIL
05/02/03   TARRANT                        REPORTED BY SPOTTER

0932 PM    HALTOM CITY               TX   2.00 INCH HAIL 05/02/03
           TARRANT                        REPORTED BY SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:36 PM CDTSevere Thunderstorm WarningFWDJohnson54 min
May 2, 8:40 PM CDTSevere Thunderstorm WarningFWDParker65 min
May 2, 9:01 PM CDTSevere Thunderstorm WarningFWDTarrant59 min
May 2, 9:28 PM CDTSevere Thunderstorm WarningFWDDallas62 min
May 3, 3:52 AM CDTSevere Thunderstorm WarningFWDStephens38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.